# SDR CA980331015

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7372A9C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 2580003
- Condition: Failed
- Location: Lt Main Fwd
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) EN ROUTE AT 22,000 FEET, THE LT MAIN FORWARD BOOST PUMP BREAKER TRIPPED.  TEN MINUTES LATER, THE LT AFT BOOST PUMP TRIPPED THE CIRCUIT BREAKER.  FLT CREW C/W CHECK LIST AND OPENED THE CROSSFEED VALVE.  FIVE MINUTES LATER, THE RT MAIN AFT FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED.  CREW DECLARED AN EMERGENCY AND LANDED OK.  FUEL SAMPLES DID NOT REVEAL ANY WATER.  THREE FUEL PUMPS REPLACED.
